MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further patient information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine on alinity c processing module for multiple patients.The results were provided: on (b)(6) 2020 sid (b)(6) creatinine=177 umol/l on (b)(6) 2020 repeated on another alinity =98 umol/l(% difference=81%) (laboratory reference range for men=63.6 to 110.5 umol/l and women=50.4 to 98.1 umol/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, troubleshooting, a search for similar complaints, instrument service history review, and a review of product labeling.A review of tickets was performed for alinity creatinine reagent lot number 82385un19.The ticket search found no complaints similar to this issue.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the creatinine assay lot number 82385un19 was identified.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10203144
Report Number3002809144-2020-00533
Device Sequence Number1074173
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number82385UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE; ALINITY C PROCESSING MODULE; LIST # 03R67-01, SERIAL # (B)(6); LIST # 03R67-01, SERIAL # (B)(6)